# SDR FDEA201612014301

- Difficulty date: December 1, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 77,325 hours, 18,524 cycles
- Engine: Ge CF680C2D1F
- Engine time: 64,126 hours, 15,521 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE FAILURE AFTER TAKEOFF. MULTIPLE COMPRESSOR  STALLS AND LOSS OF POWER. RETURNED TO DEPARTURE.  NO  INDICATIONS OF FIRE OR EXTERNAL DAMAGE.  PERFORMED STALL INSPECTION IAW AMM 72-00-05-6-1,  REMOVED MASTER CHIP DETECTOR MAGNETIC PROBE NO METAL PARTICLES FOUND, ENGINE INLET NO DAMAGE FOUND.  TURBINE EXHAUST, NO METAL PARTICKES FOUND,  VBV ACTUATION HARDWARE, NO DAMAGE FOUND.  LOW PRESSURE BLEED AIR CHECK VALVE, NO DEFECT FOUND.  PS3  TUBE, NO CRACKS, BREAKS, OR BLOCKAGE FOUND.  INSPECTORS FINISHED BORESCOPE INSPECTION ON THE COMPRESSOR STAGE 1&12, HPT. THE WORST DAMAGE IS ON STAGE 12, TEAR DAMAGE FROM THE LEADING EDGE. DIMENSION ABOUT 14MM EXCEEDED THE LIMITS IAW AMM 72-00-07-6-1, & AMM 72-36-00-8-1.   R & R THE NR 1 ENGINE IAW AMM 71-00-01-4-1 AND GMM 6-1-550.  RAN NR 1 ENGINE IAW JRH. ALL PARAMETERS NORMAL.  ACFT OK FOR SERVICE.
